advertisement
Question
Posted by: Michelle | 2012/01/23

pill

Hi

I suffer from a mild case of acne and the Gynae suggested I use Yasim , I used this pill and I suffered from headaches that continue for days , then we moved over to Ginette 35 and my head aches still persist .I don’ t need a contraception I just need something to stop break outs
if I stop the pill my face breaks out with pimples ,what can I use that will prevent breakouts and my headaches ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Michelle

The fact that your headaches are persisting warrants discussing it with your doctor. Continuing it without investigation are not advised.
Regarding your acne: Your doctor has some other options, including Androcur - discus this with him/her.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/01/24

Hi Michelle

The fact that your headaches are persisting warrants discussing it with your doctor. Continuing it without investigation are not advised.
Regarding your acne: Your doctor has some other options, including Androcur - discus this with him/her.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement